# SDR DALA13033079205

- Difficulty date: June 26, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK CROWN GOUGED BS 522.  R & R OUT OF LIMITS SEAT TRACK SECTION IAW SRM 53-40-01.
